Alert archive / Illinois / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 18, NWS St. Louis, MO

March 14, 20246 counties in Illinois; Saint Charles County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Mar 14, 2024, 7:25 AM CDT for 6 counties in Illinois; Saint Charles County, Missouri. It was in force for 50 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 14, 2024, 7:25 AM CDT (12:25 UTC)
Expired
Mar 14, 2024, 8:15 AM CDT
In force
50 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Calhoun County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Montgomery County, IL, Saint Charles County, MO

What was reported inside it

TimeReportWhereRemark
Mar 14, 7:25 AM CDTTSTM WND DMG3 N Deer Plain, ILExtensive tree damage. Large branches snapped off trees, large trees uprooted and snapped vertically along trunk.
Mar 14, 7:28 AM CDTTORNADO3 Ese Fieldon, ILCorrects date of previous tornado report from 3 ESE Fieldon. A weak EF-0 tornado was surveyed in central Jersey County, IL south of Jersey. Damage to trees, siding, and roofs was observed. The width of the tornado was 100 yards, with maximum sustained winds of
Mar 14, 7:28 AM CDTTORNADO3 Ese Fieldon, ILCorrects date of previous tornado report from 3 ESE Fieldon. A weak tornado was surveyed in central Jersey County, IL south of Jersey. Damage to trees, siding, and roofs was observed. The width of the tornado was 100 yards.
Mar 14, 7:31 AM CDTTSTM WND DMG3 Nnw Otterville, ILRoof of machine shed blown off and damage to rafters underneath.
Mar 14, 7:44 AM CDTTORNADO2 Sw Fidelity, ILAn EF-0 tornado with maximum winds of 85 mph and a width of 75 yards was surveyed south of Fidelity, IL. The tornado touched down southwest of Fidelity in Jersey County, lasting for 4 minutes before lifting southeast of Fidelity in Macoupin County, IL. Damage
Mar 14, 7:45 AM CDTTSTM WND DMG1 S Medora, ILIllinois State Highway Patrol reported multiple road blockages due to downed power lines just south of Medora along Illinois Highway 267 and Illinois Highway 111. Time of occurrence estimated from NWS Lincoln radar.
Mar 14, 7:46 AM CDTTORNADO2 Nnw Brighton, ILA brief EF-0 tornado touched down north of Brighton, IL in Jersey County, IL. The tornado crossed the Jersey/Macoupin County line, lifting two minutes later. Maximum winds are estimated at 85mph with a track width of 100 yards.
Mar 14, 7:58 AM CDTTORNADO5 Sw Carlinville, ILAn EF-0 tornado with maximum winds of 80 mph and a maximum width of 100 yards was surveyed. The tornado touched down 5 miles southwest of Carlinville, IL along Shipman Road and traveled east-southeast for approximately 2 minutes before lifting near Stagecoach
Mar 14, 8:16 AM CDTTSTM WND DMGWaggoner, ILMultiple semi-trucks were blown over along I-55 northbound between Litchfield and Farmersville. Time and exact location estimated from NWS Lincoln radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 14, 4:41 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 0.4 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2024-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 461 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2024-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
461 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
856 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

741 
WUUS53 KLSX 141225
SVRLSX
ILC013-061-083-117-119-135-MOC183-141315-
/O.NEW.KLSX.SV.W.0018.240314T1225Z-240314T1315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
725 AM CDT Thu Mar 14 2024

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Southeastern Calhoun County in southwestern Illinois...
  Eastern Greene County in southwestern Illinois...
  Northwestern Madison County in southwestern Illinois...
  Macoupin County in southwestern Illinois...
  Jersey County in southwestern Illinois...
  Western Montgomery County in south central Illinois...
  Northeastern St. Charles County in east central Missouri...

* Until 815 AM CDT.

* At 725 AM CDT, severe thunderstorms were located along a line
  extending from near Manchester to near St. Paul, moving east at 60
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Jerseyville, Carrollton, Greenfield, Grafton, Athensville, Orchard 
  Farms, and Old Kane around 730 AM CDT.
  Elsah and Portage Des Sioux around 735 AM CDT.
  Godfrey, West Alton, and Kemper around 740 AM CDT.
  Alton, Brighton, and Palmyra around 745 AM CDT.

Other locations in the path of these severe thunderstorms include
Shipman, Carlinville, Virden, Girard, Bunker Hill, Dorsey,
Wilsonville, Gillespie, Benld, White Oak, Farmersville, Sawyerville,
Mount Clare, East Gillespie and Eagarville.

This includes the following highways...
 Interstate 55 in Illinois between exits 37 and 63.
 Interstate 70 in Missouri between exits 219 and 222.

This also includes Confluence State Park, Pere Marquette State Park,
Beaver Dam State Park, and Lake Lou Yaeger.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3898 8967 3889 9019 3885 9011 3881 9012
      3889 9033 3883 9036 3879 9069 3952 9035
      3952 8953 3935 8953 3935 8949
TIME...MOT...LOC 1225Z 252DEG 54KT 3957 9030 3887 9064 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Jaja
2 follow-up statements
849 
WWUS53 KLSX 141255
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
755 AM CDT Thu Mar 14 2024

ILC013-141304-
/O.CAN.KLSX.SV.W.0018.000000T0000Z-240314T1315Z/
Calhoun IL-
755 AM CDT Thu Mar 14 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALHOUN COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until noon CDT for
south central and southwestern Illinois...and east central Missouri.

&&

LAT...LON 3898 8967 3889 9019 3885 9011 3881 9012
      3887 9027 3952 9015 3952 8953 3935 8953
      3935 8949
TIME...MOT...LOC 1254Z 252DEG 54KT 3970 8977 3900 9011 

$$

ILC061-083-117-119-135-MOC183-141315-
/O.CON.KLSX.SV.W.0018.000000T0000Z-240314T1315Z/
Greene IL-Madison IL-Macoupin IL-Jersey IL-Montgomery IL-
St. Charles MO-
755 AM CDT Thu Mar 14 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CDT
FOR EAST CENTRAL GREENE...NORTHWESTERN MADISON...MACOUPIN AND
NORTHEASTERN JERSEY COUNTIES IN SOUTHWESTERN ILLINOIS...WESTERN
MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS AND EASTERN ST. CHARLES
COUNTIES IN EAST CENTRAL MISSOURI...

At 754 AM CDT, severe thunderstorms were located along a line
extending from near Chatham to near Brighton, moving east at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Carlinville, Virden, Girard, Bunker Hill, Shipman, Gillespie, 
  Benld, Farmersville, Wilsonville, Sawyerville, Mount Clare, East 
  Gillespie, Eagarville, Litchfield, Staunton, Mount Olive, White 
  Oak and Raymond.

This also includes Confluence State Park, Beaver Dam State Park, and
Lake Lou Yaeger.
 
This includes Interstate 55 in Illinois between exits 37 and 63.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3898 8967 3889 9019 3885 9011 3881 9012
      3887 9027 3952 9015 3952 8953 3935 8953
      3935 8949
TIME...MOT...LOC 1254Z 252DEG 54KT 3970 8977 3900 9011 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Byrd
874 
WWUS53 KLSX 141305
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
805 AM CDT Thu Mar 14 2024

ILC061-083-MOC183-141315-
/O.CAN.KLSX.SV.W.0018.000000T0000Z-240314T1315Z/
Greene IL-Jersey IL-St. Charles MO-
805 AM CDT Thu Mar 14 2024

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GREENE...
NORTHEASTERN JERSEY AND EASTERN ST. CHARLES COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until noon CDT for
south central and southwestern Illinois.

&&

LAT...LON 3892 9000 3952 8999 3952 8953 3935 8953
      3935 8949 3898 8967
TIME...MOT...LOC 1305Z 252DEG 54KT 3975 8958 3905 8993 

$$

ILC117-119-135-141315-
/O.CON.KLSX.SV.W.0018.000000T0000Z-240314T1315Z/
Madison IL-Macoupin IL-Montgomery IL-
805 AM CDT Thu Mar 14 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CDT
FOR NORTH CENTRAL MADISON...MACOUPIN COUNTIES IN SOUTHWESTERN
ILLINOIS AND WESTERN MONTGOMERY COUNTIES IN SOUTH CENTRAL ILLINOIS...

At 805 AM CDT, severe thunderstorms were located along a line
extending from near Rochester to Bunker Hill, moving east at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Litchfield, Carlinville, Staunton, Virden, Gillespie, Girard, Mount
Olive, Bunker Hill, Benld, Raymond, White Oak, Livingston,
Farmersville, Palmyra, Wilsonville, Sawyerville, Mount Clare, East
Gillespie, Eagarville, and Prairietown.

This also includes Beaver Dam State Park and Lake Lou Yaeger.
 
This includes Interstate 55 in Illinois between exits 37 and 63.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3892 9000 3952 8999 3952 8953 3935 8953
      3935 8949 3898 8967
TIME...MOT...LOC 1305Z 252DEG 54KT 3975 8958 3905 8993 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Byrd

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 6:42 AM CDT, 43 minutes earlier. Its key messages:

  • Thunderstorms will continue to move across the area through mid morning, mainly along and north of I-70. A few of these storms over central and northeast Missouri into west central Missouri could produce large hail and damaging winds. -Additional thunderstorms are expected to develop this afternoon and evening (60 to 90 percent chance) over much of the area. The strongest of these storms will have the potential to produce hail larger than golfballs, damaging winds, and possible tornadoes.
Area forecast discussion, Mar 14, 6:42 AM CDT, 43 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
642 AM CDT Thu Mar 14 2024

.KEY MESSAGES...

- Thunderstorms will continue to move across the area through mid morning,
  mainly along and north of I-70. A few of these storms over
  central and northeast Missouri into west central Missouri could
  produce large hail and damaging winds.

-Additional thunderstorms are expected to develop this afternoon
 and evening (60 to 90 percent chance) over much of the area. The
 strongest of these storms will have the potential to produce hail
 larger than golfballs, damaging winds, and possible tornadoes.

&&

.SHORT TERM...  (Through Late Friday Afternoon)
Issued at 414 AM CDT Thu Mar 14 2024

The latest surface analysis is showing a surface low just west of
Kansas City with a warm front extending east-northeastward across
northern Missouri into central Illinois.  A cold front extended
southwest into Oklahoma.   Latest regional radar is showing a train
of thunderstorms moving across northern Missouri with an additional
line of thunderstorms moving northeast out of Kansas into southwest
Missouri.  The latest runs of the CAMS including the HRRR are
showing the first line moving quickly across the CWA before sunrise,
while the second line will move across the central CWA between 11-
15Z posing an additional threat for wind and hail.  All of this
convection will likely push a outflow boundary into the southern
part of the CWA this morning, which may push a bit back to the north
by this afternoon in response to the strong southwesterly low level
flow.  Do still expect thunderstorm development along the this
boundary by mid afternoon as RAP/NAM are showing MLCAPEs near 2000
J/kg under a weakening cap underneath a right entrance region of a
upper level jet streak.  The convective mode looks thunderstorms
will likely start out as supercells which quickly become severe
capable of producing very large hail, damaging winds, and possible
tornadoes.  There will likely then be a quick transition to mixed
modes by late afternoon and evening as the shear vector becomes
aligned with the boundary. The HRRR is showing convection becoming
more numerous from around the metro and south and east before
shifting into the southern and eastern parts of the CWA overnight.

Another warm day is expected, though temperatures may be tempered
early today by the clouds and thunderstorms before there is some
recovery early this afternoon.  Temperatures will start to drop late
tonight behind the front with highs 15-20 degrees cooler tomorrow.

Britt

&&

.LONG TERM...  (Friday Night through Wednesday)
Issued at 414 AM CDT Thu Mar 14 2024

Looks like a dry weekend, but a secondary front will make Sunday
cooler than Saturday.  Both Sunday night and Monday night look like
they will have lows in the 20s over much of the area.  Temperatures
will warm back above normal by the middle next week with the next
chance of rain holding off until Wednesday night and Thursday.

Britt

&&

.AVIATION...  (For the 12z TAFs through 12z Friday Morning)
Issued at 633 AM CDT Thu Mar 14 2024

Showers and thunderstorms will continue to be possible through
this evening with the most likely times to affect each terminal
to be at UIN through 14Z and again 17-22Z, at COU/JEF between
through 14Z and again 21-01Z, and the St. Louis metro sites
between 13-15Z and 22-02Z. The strongest storms will have the
potential to have MVFR and possible IFR visibilities and ceilings
in brief heavy downpours and well as possible hail and wind gusts
over 35 knots. These windows may still shift depending on when
the thunderstorms develop again later today. In addition, a cold
front will move through the terminals tonight causing winds to
turn out of the north late in the period. Ceilings will also fall
into the low MVFR range tonight at UIN and the St. Louis metro TAF
sites.

Britt

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Mar 14, 4:58 AM CDT, 2 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
458 AM CDT Thu Mar 14 2024

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-151000-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
458 AM CDT Thu Mar 14 2024

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

Thunderstorms are likely through tonight. Some of these
thunderstorms could be severe capable of producing very large hail,
damaging winds, and isolated tornadoes through this evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed through this evening.

Britt

In the hours before

Local storm report, Mar 14, 4:01 AM CDT, 3 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
401 AM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 AM     Tstm Wnd Dmg     1 SW La Grange          40.04N 91.51W
03/14/2024                   Lewis              MO   911 Call Center

            Large tree down. Diameter unknown.

&&

Pfahler

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 7:24 PM CDTSevere Thunderstorm WarningLSXMadison51 min
Mar 13, 8:13 PM CDTSevere Thunderstorm WarningLSXMadison47 min
Mar 14, 2:40 AM CDTSevere Thunderstorm WarningLSXAdams50 min
Mar 14, 7:28 AM CDTTornado WarningLSXCalhoun, Jersey, Madison22 min
Mar 14, 7:32 AM CDTTornado WarningLSXJersey20 min
Mar 14, 7:33 AM CDTTornado WarningLSXMadison27 min
Mar 14, 7:47 AM CDTSevere Thunderstorm WarningLSXMadison, Monroe, Saint Clair43 min
Mar 14, 7:48 AM CDTTornado WarningLSXJersey, Macoupin29 min
Mar 14, 7:59 AM CDTTornado WarningLSXMacoupin, Montgomery30 min
Mar 14, 8:10 AM CDTSevere Thunderstorm WarningLSXBond, Fayette, Macoupin, Madison, Montgomery50 min
Mar 14, 8:15 AM CDTTornado WarningLSXMontgomery11 min
Mar 14, 8:19 AM CDTSevere Thunderstorm WarningLSXBond, Clinton, Fayette, Madison, Saint Clair41 min
Mar 14, 3:43 PM CDTSevere Thunderstorm WarningLSXPike14 min
Mar 14, 3:51 PM CDTSevere Thunderstorm WarningLSXCalhoun, Pike39 min
Mar 14, 3:57 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXMonroe63 min
Mar 14, 4:11 PM CDTTornado WarningLSXCalhoun41 min
Mar 14, 4:16 PM CDTSevere Thunderstorm WarningLSXClinton, Saint Clair, Washington44 min
Mar 14, 4:18 PM CDTSevere Thunderstorm WarningLSXCalhoun34 min
Mar 14, 4:21 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey54 min
Mar 14, 4:21 PM CDTTornado WarningLSXMonroe39 min
Mar 14, 4:25 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Clair65 min
Mar 14, 4:32 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXMonroe, Saint Clair25 min
Mar 14, 4:46 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXMacoupin, Madison59 min
Mar 14, 4:47 PM CDTTornado WarningLSXMacoupin, Montgomery27 min
Mar 14, 4:50 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXMonroe, Randolph, Saint Clair40 min
Mar 14, 4:58 PM CDTTornado WarningLSXMonroe, Randolph, Saint Clair46 min
Mar 14, 5:07 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXBond, Fayette, Montgomery53 min
Mar 14, 5:10 PM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery65 min
Mar 14, 5:17 PM CDTSevere Thunderstorm WarningLSXMonroe, Saint Clair43 min
Mar 14, 5:25 PM CDTSevere Thunderstorm WarningLSXMadison50 min
Mar 14, 5:28 PM CDTTornado WarningLSXSaint Clair, Washington47 min
Mar 14, 5:36 PM CDTAreal Flood AdvisoryLSXMonroe, Saint Clair3 hr
Mar 14, 5:38 PM CDTAreal Flood AdvisoryLSXBond, Madison25 min
Mar 14, 5:40 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Clair50 min
Mar 14, 5:42 PM CDTSevere Thunderstorm WarningLSXMadison32 min
Mar 14, 5:44 PM CDTSevere Thunderstorm WarningLSXMontgomery41 min
Mar 14, 5:54 PM CDTSevere Thunderstorm WarningLSXBond, Fayette51 min
Mar 14, 5:55 PM CDTSevere Thunderstorm WarningLSXCalhoun50 min
Mar 14, 6:00 PM CDTSevere Thunderstorm WarningLSXMonroe, Saint Clair30 min
Mar 14, 6:03 PM CDTFlash Flood WarningLSXBond, Madison3 hr
Mar 14, 6:08 PM CDTSevere Thunderstorm WarningLSXFayette, Montgomery18 min
Mar 14, 6:08 PM CDTSevere Thunderstorm WarningLSXMonroe21 min
Mar 14, 6:09 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXCalhoun, Jersey51 min
Mar 14, 6:16 PM CDTSevere Thunderstorm WarningLSXWashington27 min
Mar 14, 6:26 PM CDTSevere Thunderstorm WarningLSXClinton, Monroe, Saint Clair, Washington64 min
Mar 14, 6:37 PM CDTAreal Flood AdvisoryLSXMonroe, Saint Clair3 hr
Mar 14, 6:42 PM CDTSevere Thunderstorm WarningLSXMadison27 min
Mar 14, 6:47 PM CDTTornado WarningLSXFayette, Marion28 min
Mar 13, 7:32 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole21 min
Mar 13, 7:53 PM CDTSevere Thunderstorm WarningLSXCallaway, Gasconade, Montgomery, Osage52 min
Mar 13, 9:19 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Warren41 min
Mar 14, 2:22 AM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Marion, Monroe, Shelby38 min
Mar 14, 7:42 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau31 min
Mar 14, 8:26 AM CDTSevere Thunderstorm WarningLSXCallaway, Gasconade, Montgomery, Osage31 min
Mar 14, 2:22 PM CDTSevere Thunderstorm WarningLSXCallaway38 min
Mar 14, 2:53 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Monroe67 min
Mar 14, 2:58 PM CDTSevere Thunderstorm WarningLSXCallaway, Franklin, Gasconade, Montgomery, Osage, Warren47 min
Mar 14, 3:20 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Washington40 min
Mar 14, 3:29 PM CDTSevere Thunderstorm WarningLSXAudrain, Pike, Ralls46 min
Mar 14, 3:34 PM CDTSevere Thunderstorm WarningLSXBoone, Moniteau56 min
Mar 14, 3:39 PM CDTTornado WarningLSXSaint Charles, Warren51 min
Mar 14, 3:47 PM CDTSevere Thunderstorm WarningLSXCallaway, Montgomery43 min
Mar 14, 3:53 PM CDTSevere Thunderstorm WarningLSXCrawford, Washington38 min
Mar 14, 4:01 PM CDTTornado WarningLSXJefferson27 min
Mar 14, 4:07 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway53 min
Mar 14, 4:08 PM CDTSevere Thunderstorm WarningLSXCrawford37 min
Mar 14, 4:38 PM CDTTornado WarningLSXJefferson25 min
Mar 14, 5:13 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Saint Charles, Warren47 min
Mar 14, 5:27 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXCrawford, Iron, Reynolds, Washington78 min
Mar 14, 5:46 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Montgomery, Warren44 min
Mar 14, 5:54 PM CDTTornado WarningLSXFranklin, Warren36 min
Mar 14, 6:18 PM CDTSevere Thunderstorm WarningLSXJefferson, Madison, Sainte Genevieve, Saint Francois57 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2024Severe Thunderstorm Warnings in Missouri, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.